I had an adverse reaction to Lexapro within an hour of taking one pill, had to go to the ER. Of course they told me never to take it again but now I am afraid because I withdrew so fast that I have permanent damage. It has been over a month and I still have symptoms. At this point would it be advisable to get back on and taper off. Or should I just wait it out?
Hi, can you experience withdrawl symptoms from taking just one Lexapro?
Added 12 Apr 2010:
Basically I have had every symptom in the book. From head blast to nausea, severe anxiety and panic, week muscles, tingling in extremities, insomnia, vivid dreams, blood sugar imbalances, crying, hyper sensitive to noise, problems remembering things, forced speech....ect...ect... I started feeling like myself for about a week or so and then took a Xanax to get a good nights sleep and it seems now I am having symptoms again. The doctors keep telling me that I have generalized anxiety disorder. Ya, now I do.
One dose? there is no tapering. What may I ask was your reaction?
Usually it does not fully get into your system in a one time dose. It usually takes at least 14 days and some, more. The ER is correct in their thinking, as to continuing the drug. Sounds like your reaction was not life threating.
Have you ever taken any medication before? Or maybe someone you are close to ever had a major reaction to medications? If you do not want to take your medication then you need to see a therapist to assist you through this time of your life.
I wish you the Best
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 3 Mar 2010 • 1 answer
Posted 14 Jul 2011 • 3 answers
Posted 13 Mar 2012 • 2 answers
Posted 22 Mar 2012 • 1 answer